MathSciNet Relay Station
MathSciNet bibliographic data
MR1158832 (93e:33004) 33D05
Evans, Ronald J. Multidimensional $q$-beta integrals. SIAM J. Math. Anal. 23 (1992), no. 3, 758–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement